It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Digestive Disorders Board Index
Pages: 1 2 Showing 1 - 20 of 36 for antibiotics and upset stomach. (0.030 seconds)


... I HAVE GASTRITIS AND IBS. 2 WEEKS AGO I HAD TO TAKE ANTIBIOTICS AND MY STOMACH WASN'T TOO BAD. THE DOC WANTED ME TO TAKE THEM AGAIN TO CLEAR A LUNG INFECTION. THE FIRST DAY I STARTED THE SECOND ONES MY TUMMY FELT NAUSEAS AND SICK. ... (6 replies)
... Hello ok so im a girl, im 18 years old and for the past three years I've had stomach issues. The weird thing is, that it only happens during the fall and winter months.. I dont know why I eat the same things during fall and winter. ... (1 replies)
... They balance the bacteria in your stomach and are usually very beneficial to alleviate upset stomach caused by antibiotics. Hope you feel better soon. ... (5 replies)

... I'm a 32 yr old female who started having stomach problems about 5 years ago. ... (4 replies)
... me suggests a liking for sweets. To have a healthier sweeter life I would not use sweets Candida grows stronger with it. I would not use meds. Yes with all those antibiotics by now there may be a major Candida infection that may take a long time to eradicate. My understanding is that Candida also lives off of dying or dead cells. ... (9 replies)
... I Am 68. Two Weeks Ago I Went To Er With Chest Pains Located In The Center Of My Sturnum And Under My Left Breast. I Had Had These Pains Before But By Laying Down, They Usually Went Away. Aftr About 6 Hrs Without Letup And Being A Woman, I Went To Er. ... (3 replies)
... day, have terrible nausea, often feel bloated, have terrible burning chest pain, cant drink coffee or alcohol at all anymore without feeling like I want to die, and I always have fatigue at the end of the day which is traditionally not like me. ... (9 replies)
... upset stomach and this was during the antibiotics I was on for a month. I got off the antibiotics and went on accutane for 5 months. The stomach problem kept progressing and 9 months later I'm at a point where I feel like If I wait anymore and don't treat this, my stomach will shut down. ... (5 replies)
... I am currently on a heavy duty antibiotic for an upper sinus infection. In the past year I had UPPP surgery, pneumonia, a panic attack, gastritis, and was diagnosed with a mild hiatal hernia and acid reflux. ... (5 replies)
... It has been 7 months and I am desperate. I am a 24 year old female with no history of chronic illnesses except for the last year. ... (6 replies)
... Interesting to hear your story. I was having stomach pain for 2 months back in Oct 03 and went to see my Doctor in early Jan 2004. They found I was positive for H.Pylori. They prescribed 2 weeks of antibiotics which I finsihed. ... (1 replies)
H. Pylori Story
Jan 6, 2003
... If you are taking 6 antibiotics daily, then I would suggest taking Acidophilus caps or eating some live yogurt. Antibiotics will kill off all your good gut bacteria and could give you an upset stomach with diarrhea. ... (10 replies)
... Hi Harry I googled through everything to find out about gastritis and antibiotics, well i started out with a kidney infection, the doctor gave me trimethoprim, itook six but at the end i was still in pain, the doctor then gave me ceproxin which i took a really bad allergic reaction to it and serious shoulder pain, headache then throat and tongue swollen so bad i had to go to... (3 replies)
Stomach Bug (flu?)
Mar 26, 2012
... It taking quite a time for this stomach campylobacter to go , im not infected anymore , my stools are almost back to normal too. ... (6 replies)
... for sure get treated for the h. pylori. I lost a lot of weight, felt miserable for almost 2 years and cried a lot because I was scared what was wrong. The doctor's couldn't find anything else but h. ... (5 replies)
... My symptoms were gas, some nausea, stomach gurgling, but mostly bad stomach cramps. First doc thought I was constipated. I was not. Then had lower abdominal ultrasound and everything was normal. ... (22 replies)
... I am 26 years old and this is what is going on. Alittle over a year ago I had bronchitis and was on antibiotics. About a week after I finished the meds, I started having some bloating in my upper abdomen, mostly at night. ... (2 replies)
... like Stoneyfield Farm, Cascade and even Brown Cow mostly the one sold at health food stores. Kefir is good and you could take a probiotic supplement twice daily. ... (1 replies)
... asking around because my doctor has been on vacation and will not return until tomorrow. I am trying to get a grasp on my condition. ... (22 replies)
... I took her to the dentist and there didn't seem to be any issues there. I took her to an ENT. She had a CT scan of her sinus cavity and post nasal drip was ruled out. I took her to a pediatric gastroenterologist and was tested for H Pylori, test was negative. ... (4 replies)


Associated Tags: acid indigestion, candida, nausea

Pages: 1 2

All times are GMT -7. The time now is 06:38 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!